# SDR UALA2012011100246

- Difficulty date: January 11, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 75,193 hours, 21,937 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT NOTIFIED COCKPIT OF A SMOKE ODOR BY DOOR 2,  ODOR WENT AWAY AFTER 5 MINUTES.  ODOR WAS AROUND THE OVERWING EXITS ROW 20.  CHECKED CEILING, ENTRY AND WINDOW LIGHTS AROUND EXIT ALL WORKING NORMALLY.  CHECKED READING/CALL LIGHTS AND OPERATED VIDEO SYSTEM ALL NORMAL. FOUND READING LIGHT INOPERATIVE AT SEAT 20D.  DROPPED CEILING PANEL AND OPERATED PACKS LEFT RIGHT NO ODOR. UNABLE TO DUPLICATE.
